Asian Journal of Mathematics

Volume 9 (2005)

Number 1

On Pseudo-Effectivity of the Second Chern Classes for Terminal Threefolds

Pages: 121 – 132

DOI: http://dx.doi.org/10.4310/AJM.2005.v9.n1.a9

Author

Qihong Xie

Abstract

We give a reduction of the conjecture that for terminal projective threefolds whose anticanonical divisors are nef, the second Chern classes are pseudo-effective. On the other hand, some effective non-vanishing results are obtained as applications of the pseudo-effectivity of the second Chern classes.

Full Text (PDF format)